# SDR CALA2010061400278

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,257 hours, 22,087 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 87858101
- Condition: Defective
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF AT 18,000FT STARTED TO GET INTERMITTENT APU FIRE WARNING FOLLOWED IMMEDIATE ACTION ITEMS & QRH.  DECLARED AN EMERGENCY & RETURNED TO CLE.  ON ARRIVAL, APU FIRE WARNING WAS GOING OFF INTERMITTENTLY AGAIN THRU LANDING.  TROUBLESHOT APU FIRE DETECTION SYS.  FOUND M334, M515 FIRE LOOPS FAILED.  R&R IAW WDG 26-11-31.M.M. 26-15-14.  ALSO FOUND KIDDE CONNECTORS 878581-01, D1446, D1448,D982 R&R IAW SWP 2062-16.  OPS CHECK NORMAL, A/C OK FOR SERVICE.
